# SDR AALA20101202TUL01

- Difficulty date: December 1, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 58,053 hours, 29,657 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sense Line
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SJD - CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED ON CLIMB OUT.  EMERGENCY DECLARED FLIGHT RETURNED SJD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE. TIGHTENED LEFT AND RIGHT AUGMENTATION VALVES SENSE LINES THAT WERE LOOSE.  REPLACED LEFT TAIL COMPARTMENT HI SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
